# SDR TRBA2008039

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 24,988 hours, 27,591 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 01163H9627
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT DIVERTED TO PUJ DUE TO CAPT FWD WINDSHIELD CRACKED OR SHATTERED AFTER ELECTRICAL SHORT.  REMOVED AND REPLACED CAPT WINDSHIELD AS PER ATR 72 JIC 56-11-10 RAI 10000. OPS CHECK GOOD AND LEAK CHECK FOUND SATISFACTORY AT THIS TIME.
